# SDR HEEA062482

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Part number: 407362013101
- Condition: Malfunctioned
- Location: Fuel Pressure
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUMP LIGHT WON'T COME ON.
